# SDR 2007UALA05315

- Difficulty date: September 24, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 51,211 hours, 35,382 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STRINGER CLIPS CRACKED AT BS 747 AT STRINGER 23L.  REMOVED AND REPLACED STRINGER CLIPS.
